# SDR AALA20050261

- Difficulty date: April 12, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N957U
- Make and model: Doug DC-9-82
- Aircraft serial: 49702
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - FORWARD ENTRY OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AT B523 FOR FORWARD ENTRY OVERHEAD EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
